# SDR UALA2013031401563

- Difficulty date: March 14, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,436 hours, 10,651 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD EDP LOW PRESSURE LIGHT AND RUDDER RATIO LIGHT BRIEFLY CAME ON SEVERAL TIMES.  INSPECTED LEFT EDP CONNECTOR FOR ANY DEFECTS, CLEANED CONNECTOR, ALSO INSPECTED LEFT ENGINE LOW PRESSURE SWITCH CONNECTOR AND CLEANED, NO DEFECTS NOTED.  TROUBLESHOT PER FIM, REPLACED LEFT ENGINE HYD PUMP PRESSURE SWITCH PER MM 29-11-17.  PERFORMED OPS AND LEAK CHECK.  NO FAULTS NOTED.
